# SDR AALA201809099002

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 14,408 hours, 5,286 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW FLT 1524  EN-ROUTE SNA - DFW.  THE AIRCRAFT WAS GROUNDED.  FIRST OFFICER WINDOW FLEW OPEN ON TAXI-IN WHILE AIRCRAFT TRAVELING APPROX 15 KIAS.  MAINTENANCE REMOVED AND REPLACED F/O NR 2 WINDOW IAW WORK CARD 56-94-02 OPS CHECK GOOD.
